# SDR CALA2013123094003

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,243 hours, 22,161 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ACT CYLINDER UPPER ATTACH BOLT & NUT ARE DAMAGED.  REPLACED UPPER BOLT, BUSHING, WASHER & NUT IPC  32-31-03-60D.
